# SDR REXA2024110101383

- Difficulty date: October 23, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802411
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED IN MULTIPLE LOCATIONS.  LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INNER SKIN P/N:601R318024-11 IAW CRJ900 SRM 51-40-11-001-001-A01. REFERENCE BARCODE HN00119928 FOR REMOVAL AND INSTALLATION.
